American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] John K. Hunter, Mihaela Ifrim, Daniel Tataru and Tak Kwong Wong. Long time solutions for a Burgers-Hilbert equation via a modified energy method. Proc. Amer. Math. Soc. 143 (2015) 3407-3412.
Abstract, references, and article information   
View Article: PDF

[2] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc. 143 (2015) 1119-1125.
Abstract, references, and article information   
View Article: PDF

[3] Igor Kukavica and Vlad Vicol. On the radius of analyticity of solutions to the three-dimensional Euler equations. Proc. Amer. Math. Soc. 137 (2009) 669-677. MR 2448589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gui-Qiang Chen and Cleopatra Christoforou. Solutions for a nonlocal conservation law with fading memory. Proc. Amer. Math. Soc. 135 (2007) 3905-3915. MR 2341940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tong Yang, Huijiang Zhao and Changjiang Zhu. BV estimates of Lax-Friedrichs' scheme for a class of nonlinear hyperbolic conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1257-1266. MR 1948118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Laschon. Creation and propagation of logarithmic singularities by interaction of two piecewise smooth progressing waves. Proc. Amer. Math. Soc. 129 (2001) 1375-1384. MR 1814163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gui-Qiang Chen. Remarks on DiPerna's paper ``Convergence of the viscosity method for isentropic gas dynamics''. Proc. Amer. Math. Soc. 125 (1997) 2981-2986. MR 1403118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. A. Rammaha. Formation of singularities in compressible fluids in two-space dimensions . Proc. Amer. Math. Soc. 107 (1989) 705-714. MR 984811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael C. Reed. Higher order estimates and smoothness of nonlinear wave equations . Proc. Amer. Math. Soc. 51 (1975) 79-85. MR 0377238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald P. Ballou. Weak solutions with unbounded variation . Proc. Amer. Math. Soc. 37 (1973) 181-184. MR 0328367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia